# SDR A6WA201040181

- Difficulty date: January 30, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT MOUNT FOR LT PRECOOLER TO BELLOW FOUND TO BE CRACKED W/O 51539, W/C 3000-0038.  R & R BRACKET IAW CRJ 200-51-24-21.
